# SDR SWAA2022032275574

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT DOORWAY TIEDOWN PLATE IS CORRODED. / REMOVED CORROSION FROM AFT CARGO COMPARTMENT AFT DOORWAY TIEDOWN PLATE. NO SRM LIMITS GIVEN. REPLACED PART ON SHELF IAW B737 SRM 51-10-02-0G-0 STEP 9 P/N 453A2611-2 'A' TAG A20769
